Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PublicEnemy

Questions regarding Accutane

Recommended Posts

I've been on Accutane for about 2months now, 40mg/day I'm 6'3" 220lbs.

I've had pretty severe acne for about 2years now, nothing has seemed to help.

After my intial breakouts from starting accutane it seemed to get better, now all it seems accutane is doing is drying out my skin, I still have pimples, it doesn't seem to be doing anything.

Is this normal? Is there anything I can do to aid it along?

Any input would be greatly appreciated, thank you.

Share this post


Link to post
Share on other sites

I think you should get your dose upped a bit, cause I'm taking the exact same amount as you and I'm like a bit more than half your weight, and like 8 inches shorter. And my skin has already improved and I'm not even at the 2 month mark yet.

Talk to your derm about it.

Share this post


Link to post
Share on other sites

It sometimes can take several months for your skin to fully clear. I'm halfway through my third month and I still have nearly as many pimples as when I started (their appearance is greatly reduced though). That being said, my derm doubled my dose to 80mg/day at the second month and is considering upping it to 120 if necessary at my next visit (I'm ~180 lbs).

Present your concerns to your derm. at your next appointment and ask if upping the dosage would be appropriate.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×